# SDR ASAA2020012283936

- Difficulty date: January 18, 2020
- Submitted: January 29, 2020
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 49,627 hours, 14,699 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Compensator
- Part number: 2020201
- Part serial: 6339
- Condition: Failed
- Location: Nr 1 Fuel Tank
- Part time: 49,982 hours, 14,928 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING TANK FUEL QUANTITY READS 400 LBS MORE THAN WHAT WAS IN THE TANK CONFIRMED BY FUEL STICKING. GROUNDED - YES.  REPLACED ALL NR 1 TANK FQIS UNITS AND COMPENSATOR UNITS ON  WORK ORDER 12046M84-R-0-9.  NR 1 TANK COMPENSATOR RESISTANCE AND CAPACITANCE CHECKED GOOD IAW AMM 28 41 21 710 801.
